Volume 23, Number 6
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 23 (2005), pp. 561-586.

Preview Full PDF 123 2235 Abstract

Tian-Jun Wang & Ben-Yu Guo

J. Comp. Math., 23 (2005), pp. 587-602

Preview Full PDF 137 1706 Abstract

Hou-De Han & Chun-Xiong Zheng

J. Comp. Math., 23 (2005), pp. 603-618

Preview Full PDF 135 1600 Abstract

Feng-Min Xu, Cheng-Xian Xu & Hong-Gang Xue

J. Comp. Math., 23 (2005), pp. 619-634

Preview Full PDF 133 1752 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 635-646

Preview Full PDF 137 1597 Abstract

Xin Leng, De-Gui Liu, Xiao-Qiu Song & Li-Rong Chen

J. Comp. Math., 23 (2005), pp. 647-656

Preview Full PDF 150 1658 Abstract

S. Jimenez & L. Vazquez

J. Comp. Math., 23 (2005), pp. 657-672

Preview Full PDF 138 1679 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard